Is anyone taking nefazadone and bupropion hcl? I have been on 300 mg of nefazadone since 1998 and it was my life saver. My doctor prescribed 150 mg of bupropion today since I am having some issues. I am always worried about new medicines and the interactions as well as side effects and would love to hear from others who take these two.
Hi seymour; there is a major drug interaction taking these 2 together however I do see them used a lot together, it depends on the doctor and your dose on the bupropion is a low dose. But you may just give your doctor a call to make yourself feel better and ask the doctor why the 2 have a major drug interaction and your worried about it. Myself being I see this alot I would not have a lot of problems if my doctor prescribed this combination for me just tell the doctor you were reading something and it said this. And you want to know what to look for. Here is the copy and paste of the 2 medications so you can read it. Best of lucky my friend feel free to check anytime. Chuck1957 (((( interactions between your selected drugs
applies to: bupropion, serzone (nefazodone)
bupropion may rarely cause seizures, and combining it with other medications that can also cause seizures such as nefazodone may increase that risk. You may be more susceptible if you are elderly, undergoing alcohol or drug withdrawal, have a history of seizures, or have a condition affecting the central nervous system such as a brain tumor or head trauma. Talk to your doctor if you have any questions or concerns. Your doctor may be able to prescribe alternatives that do not interact, or you may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. You should avoid or limit the use of alcohol while being treated with these medications. Also avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor. ))))
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2013 • 2 answers
Posted 18 Feb 2016 • 2 answers
Posted 19 Feb 2016 • 2 answers
Posted 17 Apr 2016 • 3 answers
Posted 15 May 2017 • 3 answers